Skip to Content

Do simvastatin and lovastatin have the same side effects?

Responses (3)

Rajive Goel 21 Apr 2011

Both meds belong to the same family of drugs, more or less the side effects would be similar, however do talk to the doc/pharmacist who prescribed the med.

Take care, be well & safe!

BRRMARS 21 Apr 2011

no they do not, simvastatin has back pain, diarrhea, flushing, headache, nausea, runny nose, stomach ache. Lovastatin has only one side effect constipation. i hope this was helpful, if so please check yes after the answer. have a good one, your friend, amber

LaurieShay 21 Apr 2011

Hey glaurie,

The common side effects of simvastatin include: Back pain; constipation; diarrhea; flushing (eg, dizziness, itching, redness, tingling, warmth); headache; nausea; runny or stuffy nose; stomach upset.

While the side effects for lovastatin include: Constipation.

Laurie

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions